# SDR SWIA201436838

- Difficulty date: February 27, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,830 hours, 46,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN GOUGED UNDER BLANKING PLATE.  C-CHECK,  REPAIRED SKIN IAW ETD.
